MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead
Model Number 4677
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited high out of range pacing impedance measurements for its left ventricular (lv) lead, which resulted in its lead safety switch (lss) to be activated.Technical services (ts) was consulted and discussed stored data, with the latest data indicating the pacing impedance measurements back in range and all other measurements were within range.This device remains in service.No adverse patient effects were reported.

Brand Name
ACUITY? X4 Spiral L
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50197008
Report Number2124215-2026-42698
Device Sequence Number10336803
Product Code LWP
UDI-Device Identifier00802526524592
UDI-Public(01)00802526524592(17)270113
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4677
Device Catalogue Number4677
Device Lot Number844869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale